# SDR SWI2025F00663

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N148SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000492
- Aircraft time: 24,770 hours, 14,535 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE IN FUSELAGE WITH L10.0''X W5.0''  LOCATED BETWEEN FR89-FR90 BETWEEN STGR28R-STGR29R POSSIBLE STGR28R COMPROMISED, THIS IS CLASSIFIED AS A MAJOR REPAIR. INITIATED FORM M-337   (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
